# SDR ABXR2020081000046

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102513
- Condition: Corroded
- Location: Bs 1395
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT FRAME 1395, BTW STR.37L AND STR.38L. REMOVED DAMAGED SHEAR TIE AND INSTALLED NEW SHEAR TIE FABRICATED FROM 7075T6 .063 FROM PO-0145891 TAG#2583486 IAW BOEING DRAWING # 146T1215 AND B767-200 SRM 51-40-02 PARA 4.
